Alert archive / Georgia / Special Weather Statements in 2019
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 7, 2019, 4:21 PM EDT for Barrow County, Jackson County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2019, 4:21 PM EDT (20:21 UTC)
- Expired
- Jun 7, 2019, 4:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
Counties Barrow County, GA, Jackson County, GA
The radar
The Atlanta radar (KFFC), 124 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 261 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
448
WWUS82 KFFC 072021
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
421 PM EDT Fri Jun 7 2019
GAZ023-025-034-035-072045-
Hall GA-Jackson GA-Barrow GA-Gwinnett GA-
421 PM EDT Fri Jun 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HALL...JACKSON...
NORTHERN BARROW AND NORTHEASTERN GWINNETT COUNTIES UNTIL 445 PM
EDT...
At 420 PM EDT...a strong thunderstorm was near Auburn, or 8 miles
northwest of Winder...moving northeast at 35 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Winder, Jefferson, Buford, Braselton, Auburn, Dacula, Maysville,
Arcade, Hoschton, Pendergrass, Carl, Talmo, Candler, Peach State
Speedway, County Line, Thompsons Mill, Chateau Elan, Chestnut
Mountain, Road Atlanta-Lanier Speedway and Apple Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3429 8361 3427 8359 3426 8357 3407 8343
3394 8389 3411 8399 3429 8362
TIME...MOT...LOC 2020Z 246DEG 29KT 3406 8386
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 7, 3:00 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 7, 3:00 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 300 PM EDT Fri Jun 7 2019 .SHORT TERM /Tonight through Saturday Night/... An unstable airmass across the area has allowed for the development of showers and thunderstorms as well as SPC issuing a severe thunder storm watch across many central GA counties south of ATL/AHN until 23Z. The main hazard will be damaging winds. Otherwise, an upper level low pressure system over the mid U.S. will drift toward the TN valley through the short term period allowing for SSW flow aloft and deep moisture to continue over the area. Another surge of deep moisture is expected later tonight and Saturday and this will allow for numerous to occasional showers and storms across the area. Greatest Rainfall amounts continue to be expected over north GA with 1.5 to 3 inches expected through Saturday night with the greatest amounts favoring the ne mountains. These amounts are over a 36-42 hour period. Conditions will be monitored for a possible flash flood watch in the future. Forecast low temperatures are running about 5-10 degrees above normal across much of the area tonight and similar for Saturday night. Forecast high temperatures are running about 2-7 degrees below normal on Saturday. Overall confidence is medium. BDL .LONG TERM /Sunday through Friday/... No big changes made to the long term. Overall pattern still the same with the upper closed low drifting eastward over the southeast states and becoming a broad trough. Likely or higher pops still look reasonable across much of the area. Surface boundary seems to stall across GA for the first of the week. Pops taper off late Wednesday into Thursday as the upper wave moves northeast along the Atlantic seaboard. At this time...Friday is shaping up to be dry. Rainfall totals for the period through Wednesday still range from around three to six inches. Enhanced easterly upslope flow over the weekend could potentially put seven day amounts near seven inches in portions of the northeast mountains. 41 .Previous... /355 AM EDT Fri Jun 7 2019/... LONG TERM /Saturday Night through Thursday/... The long term starts with a cut-off mid-level low pressure system centered in the western Ohio River Valley, which will be responsible for hammering the forecast area with round after round of rain in the short term. Further north, a mid-level ridge with a descent amplitude will have it's axis situated over the Great Lakes region. Usually this Rex Blocking pattern would persist for longer, however, a digging longwave trough from the front range of Northern U.S. Rockies will push into the Northern Plains and Midwest, and sweep up the cut-off low Sunday through Monday. As this occurs, we'll continue to be inundated with rain at least through Monday night. As the trough kicks through, it'll help organize the surface low pressure and wrap it up towards the northeast, leaving a frontal boundary behind separating a surface high pressure that will follow the trough, and the warm tropical Gulf coast airmass. The location of the stationary front will determine where the rain chances will be focused and there's currently a discrepancy between some mid-range model runs on if it will set up through our CWA and provide even more rain to the area Tuesday and Wednesday or if we can get a break with the frontal boundary stalling closer to the coastline. Thiem && AVIATION... 18Z Update... A low confidence forecast due to the potential for a flare up of showers and storms this afternoon with a more prolonged period of showers and storms on Saturday. Mostly MVFR/VFR ceilings this afternoon with potential for IFR-MVFR ceilings overnight. Surface winds mostly SW around 10 kts this afternoon then light SSW for the overnight becoming ESE for Saturday. //ATL Confidence...18Z Update... Medium confidence for storms affecting the airfield to start and Medium-High confidence for all the other elements to start. Low-Medium confidence for all elements tonight/Saturday. BDL && .PRELIMINARY POINT TEMPS/POPS... Athens 70 80 68 80 / 70 90 80 80 Atlanta 71 81 70 80 / 70 90 70 70 Blairsville 65 75 63 75 / 70 90 80 80 Cartersville 69 80 68 81 / 70 90 70 70 Columbus 72 84 71 83 / 70 80 70 70 Gainesville 69 78 68 78 / 70 90 80 80 Macon 71 84 69 83 / 70 80 70 70 Rome 68 81 68 81 / 70 90 70 70 Peachtree City 69 82 68 80 / 70 90 70 70 Vidalia 73 86 71 86 / 60 90 60 70 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 7 PM EDT this evening for the following zones: Baldwin...Bibb...Bleckley...Butts... Chattahoochee...Clayton...Coweta...Crawford...Crisp...Dooly... Fayette...Greene...Hancock...Harris...Heard...Henry...Houston... Jasper...Jones...Lamar...Macon...Marion...Meriwether...Monroe... Morgan...Muscogee...Newton...Oconee...Peach...Pike...Pulaski... Putnam...Rockdale...Schley...Spalding...Stewart...Sumter... Talbot...Taylor...Troup...Twiggs...Upson...Walton...Webster... Wilcox...Wilkinson. && SHORT TERM...BDL LONG TERM....41 AVIATION...BDL
Hazardous weather outlook, Jun 7, 12:01 PM EDT, 4 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1201 PM EDT Fri Jun 7 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081615- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1201 PM EDT Fri Jun 7 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous showers and thunderstorms will continue to develop this afternoon into tonight. An isolated tornado cannot be ruled out especially this afternoon. Otherwise...a few strong storms with heavy rain...gusty winds...and lightning can be expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... The probability for widespread hazardous weather is low. Scattered to numerous thunderstorms are expected Saturday through Thursday with the greatest coverage Saturday through Monday. Any thunderstorms will be capable of gusty winds, lightning and heavy rain. Flooding could be a growing concern as we approach the weekend with continued rounds of showers and storms. Please monitor updates for any changes. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jun 7, 3:39 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
339 PM EDT Fri Jun 7 2019
GAZ013-020-021-072015-
Cherokee GA-Bartow GA-Pickens GA-
339 PM EDT Fri Jun 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE...
NORTHEASTERN BARTOW AND WESTERN PICKENS COUNTIES UNTIL 415 PM EDT...
At 339 PM EDT...a strong thunderstorm was near White, or 11 miles
west of Canton...moving east at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Jasper, Ball Ground, White, Waleska, Talking Rock, Lake Arrowhead,
Salacoa Valley, Pine Log, Talmadge and Funkhouser.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3453 8449 3435 8436 3420 8471 3434 8478
3442 8466 3441 8465 3442 8465
TIME...MOT...LOC 1939Z 248DEG 19KT 3429 8468
WIND...40MPHSpecial weather statement, Jun 7, 3:50 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
350 PM EDT Fri Jun 7 2019
GAZ030-041-042-052-072015-
Polk GA-Haralson GA-Carroll GA-Heard GA-
350 PM EDT Fri Jun 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POLK...HARALSON...
WESTERN CARROLL AND NORTHWESTERN HEARD COUNTIES UNTIL 415 PM EDT...
At 349 PM EDT...a line of strong thunderstorms was along a line
extending from Borden Springs to near Muscadine to Morrison Cross
Roads to Ofelia...and moving east at 30 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Carrollton, Cedartown, Buchanan, Bremen, Temple, Tallapoosa, Bowdon,
Mount Zion, Waco, Ephesus, Roopville, Fish Creek, Eubank Lake, Esom
Hill, Bowdon Junction, Tyus, Antioch, Roosterville, Frolona and
Abilene.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3405 8513 3388 8504 3381 8504 3379 8499
3354 8508 3325 8526 3399 8540
TIME...MOT...LOC 1949Z 260DEG 27KT 3393 8546 3376 8535 3345 8549 3332
8563
WIND...50MPHLocal storm report, Jun 7, 3:55 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT FRI JUN 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND DMG 2 W MULBERRY GROVE 32.66N 84.98W
06/07/2019 HARRIS GA 911 CALL CENTER
A TREE WAS REPORTED DOWN ON HIGHWAY 315 AT EXIT 19.
&&
EVENT NUMBER FFC1900261
LREAVESSpecial weather statement, Jun 7, 3:56 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
356 PM EDT Fri Jun 7 2019
GAZ069-079-091-072030-
Marion GA-Upson GA-Talbot GA-
356 PM EDT Fri Jun 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION...WESTERN
UPSON AND TALBOT COUNTIES UNTIL 430 PM EDT...
At 355 PM EDT...a line of strong thunderstorms was along a line
extending from near Hamilton to near Waverly Hall to near Zellobee...
and moving northeast at 40 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Talbotton, Manchester, Woodland, Junction City, Geneva, Juniper,
Baldwinville, Baughville, Flint Hill, Olive Branch, Po Biddy
Crossroads, Sprewell Bluff State Park, Box Springs, Pleasant Hill and
Marion Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3241 8465 3253 8464 3253 8467 3269 8470
3272 8468 3274 8469 3283 8469 3285 8462
3285 8457 3288 8449 3291 8446 3256 8441
3256 8444 3254 8445 3253 8444
TIME...MOT...LOC 1955Z 222DEG 36KT 3278 8482 3273 8471 3237 8465
WIND...50MPHSpecial weather statement, Jun 7, 4:15 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
415 PM EDT Fri Jun 7 2019
GAZ031-041>044-072045-
Douglas GA-Haralson GA-Carroll GA-Paulding GA-South Fulton GA-
415 PM EDT Fri Jun 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DOUGLAS...
SOUTHEASTERN HARALSON...CARROLL...SOUTHERN PAULDING AND SOUTHWESTERN
SOUTH FULTON COUNTIES UNTIL 445 PM EDT...
At 415 PM EDT...a strong thunderstorm was over Ranburne, or 15 miles
west of Carrollton...moving northeast at 35 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Carrollton, Villa Rica, Bremen, Temple, Bowdon, Mount Zion,
Whitesburg, Waco, Ephesus, Roopville, Byers Crossroads, Bowdon
Junction, Hannah, Tyus, Seaton Lake, Fairplay, Clem, Abilene, Lake
Val-Do-Mar and John Tanner State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3382 8487 3351 8479 3351 8485 3349 8486
3348 8489 3342 8520 3343 8529 3367 8534
TIME...MOT...LOC 2015Z 245DEG 32KT 3352 8534
WIND...50MPHSpecial weather statement, Jun 7, 4:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
421 PM EDT Fri Jun 7 2019
GAZ023-025-034-035-072045-
Hall GA-Jackson GA-Barrow GA-Gwinnett GA-
421 PM EDT Fri Jun 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HALL...JACKSON...
NORTHERN BARROW AND NORTHEASTERN GWINNETT COUNTIES UNTIL 445 PM
EDT...
At 420 PM EDT...a strong thunderstorm was near Auburn, or 8 miles
northwest of Winder...moving northeast at 35 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Winder, Jefferson, Buford, Braselton, Auburn, Dacula, Maysville,
Arcade, Hoschton, Pendergrass, Carl, Talmo, Candler, Peach State
Speedway, County Line, Thompsons Mill, Chateau Elan, Chestnut
Mountain, Road Atlanta-Lanier Speedway and Apple Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3429 8361 3427 8359 3426 8357 3407 8343
3394 8389 3411 8399 3429 8362
TIME...MOT...LOC 2020Z 246DEG 29KT 3406 8386
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 4:31 AM EDT | Special Weather Statement | FFC | Troup | 59 min |
| Jun 7, 4:50 AM EDT | Special Weather Statement | FFC | Lamar | 25 min |
| Jun 7, 5:35 AM EDT | Special Weather Statement | FFC | Lamar, Monroe | 10 min |
| Jun 7, 2:40 PM EDT | Special Weather Statement | FFC | Paulding | 35 min |
| Jun 7, 2:52 PM EDT | Special Weather Statement | FFC | Dawson | 38 min |
| Jun 7, 3:12 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee, Stewart | 48 min |
| Jun 7, 3:30 PM EDT | Special Weather Statement | FFC | Fulton | 30 min |
| Jun 7, 3:32 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth | 28 min |
| Jun 7, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Webster | 41 min |
| Jun 7, 3:39 PM EDT | Special Weather Statement | FFC | Pickens | 36 min |
| Jun 7, 3:50 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Polk | 25 min |
| Jun 7, 3:56 PM EDT | Special Weather Statement | FFC | Talbot | 34 min |
| Jun 7, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Hall, Lumpkin | 28 min |
| Jun 7, 4:07 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Meriwether, Talbot, Taylor, Upson | 38 min |
| Jun 7, 4:12 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Marion, Schley, Sumter, Taylor | 48 min |
| Jun 7, 4:15 PM EDT | Special Weather Statement | FFC | Carroll | 30 min |
| Jun 7, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe, Taylor | 47 min |
| Jun 7, 4:42 PM EDT | Special Weather Statement | FFC | Macon, Peach | 33 min |
| Jun 7, 4:44 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 31 min |
| Jun 7, 5:03 PM EDT | Special Weather Statement | FFC | Rockdale | 27 min |
| Jun 7, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dooly, Houston, Pulaski, Twiggs | 28 min |
| Jun 7, 5:17 PM EDT | Special Weather Statement | FFC | DeKalb | 28 min |
| Jun 7, 5:25 PM EDT | Special Weather Statement | FFC | Walton | 35 min |
| Jun 7, 5:30 PM EDT | Special Weather Statement | FFC | Baldwin, Twiggs, Wilkinson | 30 min |
| Jun 7, 5:31 PM EDT | Special Weather Statement | FFC | Rockdale | 29 min |
| Jun 7, 5:35 PM EDT | Special Weather Statement | FFC | Whitfield | 25 min |
| Jun 7, 5:42 PM EDT | Special Weather Statement | FFC | Madison | 33 min |
| Jun 7, 5:44 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Laurens, Pulaski, Wilcox | 31 min |
| Jun 7, 5:47 PM EDT | Special Weather Statement | FFC | Gwinnett | 28 min |
| Jun 7, 5:59 PM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 31 min |
| Jun 7, 6:14 PM EDT | Special Weather Statement | FFC | Barrow | 31 min |
| Jun 7, 6:18 PM EDT | Special Weather Statement | FFC | Treutlen | 27 min |
| Jun 7, 6:38 PM EDT | Special Weather Statement | FFC | Morgan | 37 min |
| Jun 7, 6:40 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Treutlen | 19 min |
| Jun 7, 6:43 PM EDT | Special Weather Statement | FFC | Dade | 32 min |
| Jun 7, 6:46 PM EDT | Special Weather Statement | FFC | Taliaferro | 29 min |
| Jun 7, 6:51 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| Jun 7, 7:17 PM EDT | Special Weather Statement | FFC | Jefferson | 28 min |
| Jun 7, 7:25 PM EDT | Special Weather Statement | FFC | Wilkes | 35 min |
Nearby
Special Weather Statements in Georgia, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.